# SDR XXUA200700041

- Difficulty date: October 23, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N926JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24964
- Aircraft time: 53,892 hours, 17,576 cycles
- Engine: Pwa PW2037M
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205
- Part serial: 1034
- Condition: Reads Low
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND R4 DOOR SLIDE PRESSURE LOW.
